MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG PCI PRE-BENT PLATE; MANDIBULAR PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG PCI PRE-BENT PLATE; MANDIBULAR PLATE
Model Number 60-650-01-04
Health Effect - Clinical Codes Cyst(s) (1800); Sensitivity of Teeth (2427)
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon used the 3mm pre-bent locking plate after surgical removal of an ameloblastoma.After the case the patient resection showed a positive margin.The surgeon had to perform additional surgery to complete the removal of the ameloblastoma, pre-bent plate was removed and replaced.
 
Additional Manufacturer Narrative
Lot # was updated to include lot number as it was previously unknown.An investigation was performed on the basis of complaint statistics and data analysis as no device was sent back for evaluation.It is determined that the complaint percentage falls well within the product risk limits that are adhered to at klm.The product history device records were also reviewed based on the lot number and revealed no abnormalities.Due to now device being returned the root cause for the failure cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
PCI PRE-BENT PLATE
Common Device Name
MANDIBULAR PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6147445
Report Number9610905-2016-00046
Device Sequence Number893433
Product Code MQN
UDI-Device Identifier00888118095015
UDI-Public(01)00888118095015
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number60-650-01-04
Device Lot Number#8438
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date03/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR